Chipot, M (2001). On the continuity of the free boundary in some class of two-dimensional problems. Interfaces and Free Boundaries, 3(1):81-99.
Full text not available from this repository.
We introduce a new method to show the continuity of the free boundary for problems in dimension two.
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Uncontrolled Keywords:||characteristic functions; continuity of the free boundary; dam problem; aluminium electrolysis|
|Deposited On:||28 Jun 2010 16:51|
|Last Modified:||23 Nov 2012 15:59|
|Publisher:||European Mathematical Society|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page